Previous |  Up |  Next


Title: Solution of nonlinear degenerate elliptic-parabolic systems in Orlicz-Sobolev spaces (English)
Author: Kačur, J.
Language: English
Journal: Equadiff 7
Volume: Proceedings of the 7th Czechoslovak Conference on Differential Equations and Their Applications held in Prague, 1989
Issue: 1990
Pages: 175-179
Category: math
MSC: 35D05
MSC: 35K60
MSC: 35M10
idZBL: Zbl 0722.35048
Date available: 2009-09-28T11:22:54Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_07-1990-1_36.pdf 394.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo